# SDR J7SA20181230001

- Difficulty date: December 30, 2018
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N531FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20150
- Aircraft time: 11,816 hours, 7,434 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INVESTIGATE OIL SMELL IN CABIN WITH APU RUNNING. PERFORMED BOROSCOPE INSP OF APU INLET. REPLACED APU.
